# SDR C2XA05SH051

- Difficulty date: June 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 15,512 hours, 13,861 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 12010732001
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIVET HEAD WEAR MARKS ON BOTTOM RT SIDE OF APU FIREWALL.  MAINTENANCE REPAIRED THE APU FIREWALL AT FRAME 81 IAW EC 5310-01337.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
